Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the spectrum and resolvent of homogeneous elliptic differential operators with constant coefficients


Author: R. S. Freeman
Journal: Bull. Amer. Math. Soc. 72 (1966), 538-541
DOI: https://doi.org/10.1090/S0002-9904-1966-11534-3
Errata, volume 72: Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 496--496
MathSciNet review: 0196529
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11534-3